# SDR 0104599917

- Difficulty date: December 1, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft serial: 47573
- Aircraft time: 74,806 hours, 70,044 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Water Separator
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IN CRUISE FLIGHT, THE AUTO TEMPERATURE WAS NOT WORKING. CREW WENT TO MANUAL TO COOL THE CABIN AND THE CABIN ALTITUDE CLIMBED TO 10,000 FT. AN EMERGENCY WAS DECLARED, DESCENDED TO 25,000 FT, AND MADE AN UNEVENTFUL LANDING AT CLT.    MSP MAINTENANCE FOUND A DUCT OFF THE INLET TO THE RIGHT PACK WATER SEPARATOR AND RESECURED IT. OPERATIONAL CHECK OK. AIRCRAFT OK FOR SERVICE.
